ResearcherID Thomson Reuters  

Colombo, Rinaldo Mario M
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: E-6590-2010
URL: http://www.researcherid.com/rid/E-6590-2010
Subject: Mathematics
Keywords: applied mathematics; mathematical modeling; conservation laws
ORCID: http://orcid.org/0000-0003-0459-585X
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
My URLs: http://rinaldo.unibs.it
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  12  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: CONTROL OF BIOLOGICAL RESOURCES ON GRAPHS
 Author(s): Colombo, R. M.; Garavello, M.
 Source: Esaim-Control Optimisation and Calculus of Variations Volume: 23 Issue: 3 Pages: 1073-1097 Published: 2017
 Times Cited: 0
 DOI: 10.1051/cocv/2016027
added
02-Nov-17
2.  Title: Polynomial profits in renewable resources management
 Author(s): Colombo, R. M.; Garavello, M.
 Source: Nonlinear Analysis-Real World Applications Volume: 37 Pages: 374-386 Published: 2017
 Times Cited: 0
 DOI: 10.1016/j.nonrwa.2017.03.002
added
02-Nov-17
3.  Title: Uniqueness of the 1D compressible to incompressible limit
 Author(s): Colombo, R. M.; Guerra, G.
 Source: Nodea-Nonlinear Differential Equations and Applications Volume: 24 Issue: 5 Published: 2017
 Times Cited: 0
 DOI: 10.1007/s00030-017-0474-6
added
02-Nov-17
4.  Title: A COUPLING BETWEEN A NON-LINEAR 1D COMPRESSIBLE INCOMPRESSIBLE LIMIT AND THE 1D p-SYSTEM IN THE NON SMOOTH CASE
 Author(s): Colombo, R. M.; Guerra, G.
 Source: Networks and Heterogeneous Media Volume: 11 Issue: 2 Pages: 313-330 Published: 2016
 Times Cited: 1
 DOI: 10.3934/nhm.2016.11.313
added
02-Nov-17
5.  Title: A traffic model aware of real time data
 Author(s): Colombo, R. M.; Marcellini, F.
 Source: Mathematical Models & Methods in Applied Sciences Volume: 26 Issue: 3 Pages: 445-467 Published: 2016
 Times Cited: 2
 DOI: 10.1142/s0218202516500081
added
02-Nov-17
6.  Title: BIOLOGICAL AND INDUSTRIAL MODELS MOTIVATING NONLOCAL CONSERVATION LAWS: A REVIEW OF ANALYTIC AND NUMERICAL RESULTS
 Author(s): Colombo, R. M.; Marcellini, F.; Rossi, E.
 Source: Networks and Heterogeneous Media Volume: 11 Issue: 1 Pages: 49-67 Published: 2016
 Times Cited: 1
 DOI: 10.3934/nhm.2016.11.49
added
02-Nov-17
7.  Title: BV Solutions to 1D isentropic Euler equations in the zero mach number limit
 Author(s): Colombo, R. M.; Guerra, G.
 Source: Journal of Hyperbolic Differential Equations Volume: 13 Issue: 4 Pages: 685-718 Published: 2016
 Times Cited: 1
 DOI: 10.1142/s0219891616500181
added
02-Nov-17
8.  Title: Characterization of the solutions to ODE-PDE systems
 Author(s): Colombo, R. M.; Guerra, G.
 Source: Applied Mathematics Letters Volume: 62 Pages: 69-75 Published: 2016
 Times Cited: 1
 DOI: 10.1016/j.aml.2016.07.006
added
02-Nov-17
9.  Title: Isentropic fluid dynamics in a curved pipe
 Author(s): Colombo, R. M.; Holden, H.
 Source: Zeitschrift Fur Angewandte Mathematik Und Physik Volume: 67 Issue: 5 Published: 2016
 Times Cited: 0
 DOI: 10.1007/s00033-016-0725-0
added
02-Nov-17
10.  Title: On the Braess Paradox with Nonlinear Dynamics and Control Theory
 Author(s): Colombo, R. M.; Holden, H.
 Source: Journal of Optimization Theory and Applications Volume: 168 Issue: 1 Pages: 216-230 Published: 2016
 Times Cited: 0
 DOI: 10.1007/s10957-015-0729-5
added
02-Nov-17
publication(s)  
First Page Previous Page Page   of  12  Go Next Page Last Page
  Sort by:    Results per page: